# SDR SWAA2014062729457

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 28,277 hours, 16,872 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6554815U
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STATION 92.70.  REPAIRED STIFFENER IAW SRM.
